# SDR MASA200600565

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 16,793 hours, 13,016 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 601R5107083
- Part serial: 2400670
- Condition: Malfunctioned
- Location: Cargo Smoke
- Part time: 13,844 hours, 10,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6259 PHX, CARGO SMOKE MASTER WARNING MESSAGE.  CREW BLEW BOTH CARGO FIRE BOTTLES.  MX FOUND NO INDICATION OF FIRE.  MX REMOVED AND REPLACED BTLS AND CONTROL PNL.
